# SDR COEA0716908

- Difficulty date: March 7, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N908FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 023
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: S27381833218
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND BETWEEN FS 46 AND FS 47 UPPER AFT WEB COMMON TO QUADRANT INTERCOSTALS.  REMOVED QUADRANT INTERCOSTALS.  FABRICATED AND INSTALLED INTERCOSTAL ATTACH ANGLES IAW ATR42 SRM.  (M)
